MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENTROTATIONAL VERSION,SMALL

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENTROTATIONAL VERSION,SMALL
Model Number 16-2840/02
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by representative t.A on (b)(6) 2023 , a patient presented to the emergency room on wednesday on (b)(6) 2023 and found to have a dislocated endo sl component.Revision surgery took place on (b)(6) 2023 and was very successful.Representative stated that the explanted bushings were "destroyed".
 
Event or Problem Description
As reported by representative (b)(6) on 2023-11-27, a patient presented to the emergency room on wednesday on (b)(6) 2023 and found to have a dislocated endo sl component.Revision surgery took place on (b)(6) 2023 and was very successful.Representative stated that the explanted bushings were "destroyed".[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.

Brand Name
ENDO-MODEL SL
Common Device Name
CONNECTION COMPONENTROTATIONAL VERSION,SMALL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18309046
Report Number3004371426-2023-00109
Device Sequence Number12416034
Product Code KRO
UDI-Device Identifier04026575359233
UDI-Public04026575359233
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2022
Device Model Number16-2840/02
Device Catalogue Number16-2840/02
Device Lot Number2038120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale